MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D
Model Number SDM-SYS-6000-2D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on april 16, during a procedure the c-arm moved intermittently when the system was in lateral position when the tube head was on the left side.A field engineer examined the equipment and was unable to reproduce the failure mode.The field engineer replaced the vertical drag brake and confirmed that the backlash measurements on the main gear were passing.The system is functioning properly and meets all manufacturer specifications.No injury was reported.
 
Additional Manufacturer Narrative
Investigation was concluded: on (b)(6) 2024, on a selenia dimensions (serial number (b)(6), a customer reported uncommanded c-arm motion.When in a lateral position with the tube head on the left (-90 degrees medial lateral angle) during a patient exam/procedure, the c-arm lowered vertically near the end of a tomo sweep.There was no alleged customer/patient health consequence or impact.The customer¿s biomedical engineer could not duplicate the issue but replaced the vertical drag brake and confirmed the backlash measurements were passing.No part was returned, so an initial evaluation is not able to be performed.Because no part was returned and because this system was serviced by the customer¿s biomedical engineer (not a hologic field service engineer), the investigation will be limited.The root cause is unknown; however, based on this limited information, the probable cause was a vertical drag brake malfunction.The lot number was not available.Conclusion: in summary, while the root cause is unknown, the probable cause is a motor clutch malfunction.The risk index remains in zone 1 with an ri of 2.This is acceptable risk per procedures.A capa is not needed at this time as there was no patient or user harm and because the risk is considered low based on the occurrence.Future events will be monitored and trended.Device history record (dhr) review: udi: (b)(4), sku: sdm-sys-6000-2d, serial number: (b)(6), date of manufacture: 12/6/2017, installation date: 12/22/2017, complaint date: 4/16/2024.Date of part manufacture: unknown ¿ the part was not returned, and no lot information was provided.Dhr review: no related discrepancies or deviations found.Device was released per manufactuer´s specifications.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
MDR Report Key19305793
Report Number1220984-2024-00046
Device Sequence Number7333453
Product Code MUE
UDI-Device Identifier15420045510753
UDI-Public(01)15420045510753(11)171206
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-2D
Device Catalogue NumberSDM-SYS-6000-2D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown